Bulletin (New Series) of the American Mathematical Society

Review: Kenneth S. Brown, Cohomology of groups

K. W. Gruenberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 1 (1984), 240-244.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183551856

Citation

Gruenberg, K. W. Review: Kenneth S. Brown, Cohomology of groups. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 1, 240--244. https://projecteuclid.org/euclid.bams/1183551856


Export citation

References

  • R. C. Alperin and P. B. Shalen, Linear groups of finite cohomological dimension, Invent. Math. 66 (1982), 89-98.
  • A. Borel and J.-P. Serre, Corners and arithmetic groups. Comment. Math. Helv. 48 (1974), 244-297.
  • B. Eckmann and P. Linnell, Poincaré duality groups of dimension two. II, Comment. Math. Helv. 58 (1983), 111-114.
  • K. S. Brown, Euler characteristics of discrete groups and G-spaces, Invent. Math. 27 (1974), 229-264.
  • D. H. Gottlieb, Transfers, centers, and group cohomology, Proc. Amer. Math. Soc. 89 (1983), 157-162.
  • G. Harder, A Gauss-Bonnet formula for discrete arithmetically defined groups, Ann. Sci. École Norm. Sup. (4) 4 (1971), 409-455.
  • P. Linnell, Decomposition of augmentation ideals and relation modules, Proc. London Math. Soc. 47 (1983), 83-127.
  • W. S. Massey, Algebraic topology: an introduction, Harcourt, Brace and World, 1967; reprinted, Graduate Texts in Math., vol. 56, Springer-Verlag, 1977.
  • D. J. S. Robinson, A course in the theory of groups, Graduate Texts in Math., No. 80, Springer-Verlag, 1982.
  • J.-P. Serre, Cohomologie des groupes discrets, Ann. of Math. Stud. 70 (1971), 77-169.
  • C. T. C. Wall, Rational Euler characteristics, Proc. Cambridge Philos. Soc. 57 (1961), 182-183.